MAUDE Adverse Event Report: FOOTPRINT MEDICAL INC DUAL LUMEN PERIPHERAL INSERTED CENTRAL CATHETER KIT; CATHETER,INTRAVASCULAR,THERAPEUTIC,LONG-TERM GREATER THAN 30 DAYS

FOOTPRINT MEDICAL INC DUAL LUMEN PERIPHERAL INSERTED CENTRAL CATHETER KIT; CATHETER,INTRAVASCULAR,THERAPEUTIC,LONG-TERM GREATER THAN 30 DAYS
Model Number P2PIC1.9-S
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 05/24/2021
Type of Reportable Event Malfunction
Event or Problem Description
A double lumen umbilical venous catheter was placed in an infant.Upon connecting the medications, they noted a large amount of air in the catheter.A small leak was noted in one of the lumens.The line was removed and replaced.Fda safety report id # (b)(4).

Brand Name
DUAL LUMEN PERIPHERAL INSERTED CENTRAL CATHETER KIT
Common Device Name
CATHETER,INTRAVASCULAR,THERAPEUTIC,LONG-TERM GREATER THAN 30 DAYS
Manufacturer (Section D)
FOOTPRINT MEDICAL INC
san antonio TX
MDR Report Key11912808
Report NumberMW5101638
Device Sequence Number2995027
Product Code LJS
UDI-Device Identifier00858778006102
UDI-Public(01)00858778006102
Initial Reporter StateFL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2021
Serviced by Third Party (Y/N)N
Reporter Type Voluntary
Initial Reporter Occupation Risk Manager
Type of Report Initial
Report Date (Section B) 05/27/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/10/2022
Device Model NumberP2PIC1.9-S
Device Catalogue NumberP2PIC1.9-S
Device Lot Number200500
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date05/28/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Weight1